English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49279/83828 (59%)
造訪人次 : 7146123      線上人數 : 52
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/19719


    題名: Optimal linear taxation under random income
    其他題名: 隨機所得之最佳線性稅制
    作者: Chen, M. S.;Lee, Hsiu-mei
    貢獻者: 淡江大學經營決策學系
    日期: 1995-09
    上傳時間: 2009-11-30 12:19:39 (UTC+8)
    出版者: New Delhi: Taru Publications
    摘要: The randomness of tax revenue, in this paper, derives from the assumption that one’s income is the random variable of his effort. Thus, the government, while deciding the tax rate, must consider the possibility of deficiency in tax revenue caused by such randomness and the probability of its occurrence. We construct a linear income taxation model based on the interactions between the government’s tax policies and individual’s responses. The paper aims to explore the effects of individual’s income uncertainty and government’s risk attitude on individual behaviour and government strategy.
    關聯: Journal of information & optimization sciences 16(3), pp.517-532
    DOI: 10.1080/02522667.1995.10699248
    顯示於類別:[統計學系暨研究所] 期刊論文
    [管理科學學系暨研究所] 期刊論文

    文件中的檔案:

    沒有與此文件相關的檔案.

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋